MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00569810
Medical Device Problem Codes Positioning Failure (1158); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a041001 captures the reportable event of stent punctured sheath.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallstent rx biliary uncovered stent was used to treat an approximately 6cm malignant hilar stricture due to cholangio carcinoma during a biliary metal stenting procedure performed on november 13, 2024.The patient's anatomy was tortuous and was dilated prior to stent placement.During the procedure, it was noted that wire of the stent was coming out of the sheath, which resulted in deployment failure.The stent was removed from the patient fully covered by the outer sheath and another of the same device was used to complete the procedure.There was no patient complications reported as a result of this event.

Brand Name
WALLSTENT RX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20898990
Report Number3005099803-2024-06289
Device Sequence Number8949079
Product Code FGE
UDI-Device Identifier08714729456728
UDI-Public08714729456728
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K030107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2025
Device Model NumberM00569810
Device Catalogue NumberM00569810
Device Lot Number0033547957
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/10/2024
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale